# SDR DL73E961081

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Component: 72914
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED LIGHT ASSY AND RELAMPED.  CKS GOOD.
